Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Rings whose quasi-injective modules are injective

Author: K. A. Byrd
Journal: Proc. Amer. Math. Soc. 33 (1972), 235-240
MSC: Primary 16A52
MathSciNet review: 0310009
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A ring R is called a V-ring, respectively SSI-ring, respectively QII-ring if simple, respectively semisimple, respectively quasi-injective, right R-modules are injective. We show that R is SSI if and only if R is a right noetherian V-ring and that any SSI-ring is a finite ring direct sum of simple SSI-rings. We show that if R is left noetherian and SSI then R is QII provided R is hereditary and that in order for R to be hereditary it suffices that maximal right ideals of R be reflexive. An example of Cozzens is cited to show these rings need not be artinian.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A52

Retrieve articles in all journals with MSC: 16A52

Additional Information

Keywords: Quasi-injective module, V-ring, Morita-equivalent, quotient ring
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society